# SDR DHL2005781503

- Difficulty date: February 16, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, ACCOMPLISH INDENTIFICATION OF EXISTING REPAIR ON LT WING NR 4 SLAT SKIN, WS 436, PER ASTAR J/C FCD 500001-018-B.  REMOVED PREVIOUS REPAIR WITH NON-COMPLIANT PER SRM AT LT WING NR 4 SLAT SKIN WS 434 IAW B727 SRM 51-30-2.  FABRICATED NEW REPAIR MAT'L USED 2024 T3 .080 PO 900811 DIM 3.8750 X 5.8750 IAW B727 SRM 57-50-3 FIG 1.  ALODINED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 57-50-3 FIG 1.
